# SDR DALA2022052503633

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,847 hours, 22,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: RESECURE EXIT SIGN AT 2L AS REQUIRED. (2241125)
